# SDR DALA2024081107973

- Difficulty date: August 8, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 94,621 hours, 16,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1814, DISCONNECTED EMERGENCY LIGHT BATTERY PACK IN LLCR. CORRECTIVE ACTION: RECONNECTED EMERGENCY LIGHT BATTERY PACK IN LLCR PER B767-400. (LP 0490269)
